# SDR CALA2013082290667

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 72,164 hours, 26,449 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTING COVER CRACKED & EMERGENCY EXIT LIGHT INOPERATIVE BETWEEN SEAT ROWS 8 &12.  REPAIRED EMERGENCY EXIT LIGHT & REPLACED COVER.
